Economics at your fingertips  

Retailer’s optimal replenishment policy in a two-echelon supply chain under two-part delay in payments and disruption in delivery

A. Thangam ()
Additional contact information
A. Thangam: Pondicherry University – Community College

International Journal of System Assurance Engineering and Management, 2017, vol. 8, issue 1, 26-46

Abstract: Abstract Now-a-days, the risks associated with transportation have received special attention among the global traders due to the unusual circumstances such as terrorist attack, earth quake, mishandling in transport, shipping damage, misplacing products etc. A mathematical model for an inventory system under such transport risk conditions is highly useful to run the supply chain (SC) smoothly and it paves the way to minimize the total cost incurred. In business, many suppliers offer two-part delay in payments, say $$ (\alpha /M_{1} ,{\text{ net }}M_{2} ) $$ ( α / M 1 , net M 2 ) , in order to attract their retailers. This paper investigates retailer’s inventory system in a SC under the random effect of risk in delivery from a supplier to the retailer. Here, the supplier offers two-part trade credit to his retailer and the retailer in turn offers a full credit period to the customers. The total cost incurred at the retailer’s inventory system is minimized and the optimal replenishment policies are determined. Mathematical theorems are developed and numerical examples are presented to illustrate the sensitivity analysis of inventory key parameters.

Keywords: Two-part trade credit; Supply chain; Inventory; Supply disruptions (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link) Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

Access Statistics for this article

International Journal of System Assurance Engineering and Management is currently edited by P.K. Kapur, A.K. Verma and U. Kumar

More articles in International Journal of System Assurance Engineering and Management from Springer, The Society for Reliability, Engineering Quality and Operations Management (SREQOM),India, and Division of Operation and Maintenance, Lulea University of Technology, Sweden
Bibliographic data for series maintained by Sonal Shukla ().

Page updated 2019-11-06
Handle: RePEc:spr:ijsaem:v:8:y:2017:i:1:d:10.1007_s13198-014-0285-7